# SDR SWAA2016021949233

- Difficulty date: February 8, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,299 hours, 56,284 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT REAR SPAR AREA CORRODED, BETWEEN APPROX WBL 439 - 444.  REPAIRED SKIN IAW EA.
